Volume 4,  Issue 2, 2003

Article 29



P. O. BOX 162, 1000 SKOPJE,
E-Mail: tomovski@iunona.pmf.ukim.edu.mk

E-Mail: kostatre@iunona.pmf.ukim.edu.mk

Received 17 September, 2002; Accepted 28 March, 2003.
Communicated by: F. Qi

ABSTRACT.    In this paper, an open problem posed respectively by B.-N. Guo and F. Qi in [4,6,7] is partially solved: an integral expression and a new double inequality of the generalized Mathieu's series $ %
\sum_{n=1}^{\infty}{\frac{2n}{(n^2+a^2)^{p+1}}}$ are established by using some properties of gamma function and Fourier transform inequalities, where $ %
a>0$, $ p\in \mathbb{N}$.
Key words:
Integral expression, Inequality, Mathieu's series, gamma function, Fourier transform inequality.

2000 Mathematics Subject Classification:
Primary 26D15, 33E20; Secondary 40A30.

Download this article (PDF):

Suitable for a printer:    

Suitable for a monitor:        

To view these files we recommend you save them to your file system and then view by using the Adobe Acrobat Reader. 

That is, click on the icon using the 2nd mouse button and select "Save Target As..." (Microsoft Internet Explorer) or "Save Link As..." (Netscape Navigator).

See our PDF pages for more information.


Other papers in this issue

The Ratio Between the Tail of a Series and its Approximating Integral
G.J.O. Jameson

Bounds for Linear Recurrences with Restricted Coefficients
Kenneth S. Berenhaut and Robert Lund

Inequalities Arising out of the Value Distribution of a Differential Monomial
Indrajit Lahiri and Shyamali Dewan

Generalized Quasi-Variational Inequalities and Duality
Jacqueline Morgan and Maria Romaniello

On an Open Problem of Bai-Ni Guo and Feng Qi
Zivorad Tomovski and Kostadin Trencevski

An Asymptotic Expansion
Gabriel Mincu

On an Open Problem Regarding an Integral Inequality
S. Mazouzi and Feng Qi

Some Convergence Results on Sinc Interpolation
Mohamad S. Sababheh, Abdul-Majid Nasayr and Kamel Al-Khaled

Some New Inequalities Similar to Hilbert-Pachpatte Type Inequalities
Zhongxue Lu

Rate of Convergence of Summation-Integral Type Operators with Derivatives Of Bounded Variation
Vijay Gupta, Vipin Vasishtha and M. K. Gupta

Additions to the Telyakovskii's class S
L. Leindler

A Criterion for $p$-Valently Starlikeness
Muhammet Kamali

Inequalities Related to Rearrangements of Powers and Symmetric Polynomials
C. Joita and P. Stanica

Predictor-Corrector Methods for Generalised General Multivalued Mixed Quasi Variational Inequalities
Chao Feng Shi, San Yang Liu and Lian Jun Li

The Inequalities $G\leq L\leq I\leq A$ in $n$ Variables
Zhen-Gang Xiao and Zhi-Hua Zhang

Reverse Inequalities on Chaotically Geometric Mean via Specht Ratio, II
Masatoshi Fujii, Jadranka Micic, J.E. Pecaric and Yuki Seo

Epi-differentiability and Optimality Conditions for an Extremal Problem Under Inclusion Constraints
T. Amahroq, N. Gadhi and Pr H. Riahi

Some Grüss Type Inequalities in Inner Product Spaces
S.S. Dragomir

Coerciveness Inequality for Nonlocal Boundary Value Problems for Second Order Abstract Elliptic Differential Equations
Aissa Aibeche

Monotonicity Results for the Gamma Function
Chao-Ping Chen and Feng Qi

Some Special Subclasses of Carathéodory's or Starlike Functions and Related Coefficient Problems
Philippos Koulorizosa and Nikolas Samaris

On the Product of Divisors of $n$ and of $s(n)$
Florian Luca

Hermite-Hadamard Type Inequalities for Increasing Radiant Functions
E.V. Sharikov 

New Inequalities Between Elementary Symmetric Polynomials
Todor P. Mitev


Other issues


© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.